HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.121 >


Files in This Item:
121_59-68.pdf443.15 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 多項分布における母数空間の一つの拡張について
Other Titles: On the Extension of the Parameter Space of the Multinomial Distribution
Authors: 種市, 信裕1 Browse this author
佐藤, 義治2 Browse this author
河口, 至商3 Browse this author
Authors(alt): Taneichi, Nobuhiro1
Sato, Yoshiharu2
Kawaguchi, Michiaki3
Issue Date: 31-May-1984
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 121
Start Page: 59
End Page: 67
Type: bulletin (article)
Appears in Collections:No.121


Feedback - Hokkaido University